EconPapers    
Economics at your fingertips  
 

Approximation of the density of a solution of a nonlinear SDE -- application to parabolic SPDEs

P. L. Morien

Stochastic Processes and their Applications, 1997, vol. 69, issue 2, 195-216

Abstract: This paper studies the approximation of the density Pt,x(y) of the solution of the nonlinear limit-problem of a system of weakly interacting SDE's via a convolution of the empirical measure of the system with a family of smooth mollifiers. The method, which mainly uses coupling techniques and Malliavin calculus, is also applied to the case of nonlinear white-noise driven parabolic SPDEs.

Keywords: Interacting; SDEs; Parabolic; SPDEs; Malliavin; calculus (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00041-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:69:y:1997:i:2:p:195-216

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:69:y:1997:i:2:p:195-216